# SDR CA120801008

- Difficulty date: July 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Engine: Ge CF348C5
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Part number: MM67097132001
- Condition: Cracked
- Location: Sprayer
- Part time: 20,784 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF AN AIR CONDITIONING PROBLEM, MAINTENANCE FOUND THE RT RAM AIR WATER SPRAYER TUBE PART NR MM670-97132-001, IPC 21-52-02-01-030, LOOSE. FURTHER TROUBLESHOOTING REVEALED THAT 2 BRACKETS AND 1 CLAMP SECURING THE TUBE IN PLACE WERE BROKEN ALLOWING THE TUBE TO CHAFE ON THE ACFT STRUCTURE,  DAMAGE TO STR 7R AT BS FS1157 WAS EVALUATED AND FOUND ABOVE LIMITS.  THE TUBE WAS SECURED IN PLACE AND THE ACFT DEFERRED IAW REO 690-53-61-279.  AIRCRAFT TIME: 20784 FLIGHT HOURS AND 10695 CYCLES.
